# SDR REXA2012113001726

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,401 hours, 15,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 1 CEILING LEVEL EMERGENCY FLASHLIGHT IS INOPERATIVE, REMAINING THREE OPERATIVE.  REPLACED NR 1 BATTERY CHARGER ASSY PER AMM 33-51-05 THIS CLEARS DM75789.  OPS CHECKS GOOD.
